MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number 20226
Medical Device Problem Codes Device Contaminated During Manufacture or Shipping (2969); Packaging Problem (3007)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/04/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device sterility was compromised.It was observed that an express ld iliac / biliary stent product box and device package was received damaged and the product pouch was compromised.The express stent was not used for a procedure.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for analysis.A visual and microscopic examination was performed on the returned packaging and device.The outer box carton was noted to be fully sealed and the blue tear tab was intact.A visual examination noted that the packaging was creased down the mid-section of the outer box carton.No issues were noted with the packaging that could have contributed to the damage identified.This damage is consistent with excessive force being applied to the packaging.The inner packaging was identified to be fully sealed.A visual examination identified no damage to the inner packaging.The outer and inner packaging were opened to allow for examination of the device.A visual and microscopic examination identified that the plastic protective tubing and express ld device were undamaged.No issues were noted with the device that could have contributed to the damage identified.No other issues were identified during analysis.
 
Event or Problem Description

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9244391
Report Number2134265-2019-13033
Device Sequence Number448664
Product Code NIO
UDI-Device Identifier08714729392316
UDI-Public08714729392316
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20226
Device Catalogue Number20226
Device Lot Number0024303683
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2019
Initial Date Received by Manufacturer 10/04/2019
Supplement Date Received by Manufacturer11/27/2019
Initial Report FDA Received Date10/28/2019
Supplement Report FDA Received Date12/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1